Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What is the treatment for dark red patches caused by the application of Flonida skin cream?

DOCTOR OF THE MONTH - Dec 2013
Dec 2013
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 4140 Questions
Question
Hello Sir I am facing with the dark red patches on my face after using Flonida skin cream to remove the dark spots as consulted the skin doctor .After 2 days of using this cream there is thick dark red patches appeared on both the cheeks . Kindly suugest me to remove the same .
Posted Mon, 13 Jan 2014 in Skin Hair and Nails
 
 
Answered by Dr. Sanjay Kumar Kanodia 52 minutes later
Brief Answer: contact irritant dermatitis due to Flonida Detailed Answer: Hi, Welcome and thanks for posting your query to healthcare magic. After reading your query and analyzing the picture, the most important thing to tell you is that you have developed "contact irritant dermatitis" due to application of Flonida skin cream. Let me explain you elaborately. The problem of "contact irritant dermatitis" due to application of Flonida is because of irritant nature of the contents of Flonida. The facial skin is very sensitive skin in the body and if anything is applied on higher side then it can cause the type of reaction you have experienced. Because of the irritant nature of Flonida you developed an allergic phenomenon and so there was redness at the local area. I can see the area as very red to a great extent and requires medical attention. For the betterment kindly follow the suggestions below: 1. Avoid direct sunlight 2. Avoid hot – humid climate. 3. Stay in cool environment and avoid sweating. 4. Do not use any soap or cleanser or any other cosmetic product on face. 5. Do not Pinch pop or squeeze or rub any area. 6. Do not use any self medications. I can see you have applied something on face. This amount is too high to be applied on the affected area. Wash it off please. 7. Do cold compression over the affected area. Take a wet towel soaked in cold water and apply it for 5-10 minutes for 3-4 times a day. For the part of treatment kindly follow the suggestions below: 1. Apply over the counter available calamine lotion on the affected area in day and afternoon time. Apply it in very thin layer. 2. Apply plane Mometasone cream in a thin layer in morning and at night time. Apply in a very thin layer so that it should not be visible to naked eye. You can apply it for 7 days and then stop it after that. 3. If there is any irritation or itching is present then can take tablet “Loratadine” or "Deslotatadine" tablet by mouth up to three to four times also if the itching is more. I suggest you to meet a proper dermatologist or report this problem to your treating dermatologist so that if required oral steroids can be started immediately. There will be formation of black to brown scab over the affected area so do not try to take it off. It will be falling off by itself in 7-14 days. I hope these information's will help you. If you have further queries I will be happy to help. "Wish you good health" Regards, Dr Sanjay Kumar Kanodia MD (Dermatology)
Above answer was peer-reviewed by
 
Follow-up: What is the treatment for dark red patches caused by the application of Flonida skin cream? 11 minutes later
I had contacted the skin doctor adn usin momestone and arograce since sat but not yet recovered
 
 
Answered by Dr. Sanjay Kumar Kanodia 23 minutes later
Brief Answer: You need oral steroid for inflammation Detailed Answer: Hi, Welcome again to the forum and thanks for your furhter follow up. I have thoroughly gone through the recent picture. I am really empathetic to your condition of the skin. It is good that you are applying mometasone and alograce cream. You have over applied the mometasone and alograce cream. Please apply in thin layer. You need oral steroids at this point to reduce the inflammation urgently. I suggest you to talk to your treating doctor and tell him/her your condition urgently and appraise my suggestions. It will take next 5-7 days to get your condition better. Do follow the suggestion in the previous mail. I hope these information's will help you. If you have further queries I will be happy to help or if not then can close the query and rate the answer. "Wish you good health" Regards, Dr Sanjay Kumar Kanodia MD (Dermatology)
Above answer was peer-reviewed by
 
Follow-up: What is the treatment for dark red patches caused by the application of Flonida skin cream? 14 minutes later
Thanks for this valuable suggestion .I would like to inform you that I was taking treatment for the dark patches/moles and the dark circle appears on my face As my dermatologgist suggested Flonida I applied all over the the face including the affected area and the result u have seen . Kindly sugest me once this will be cured can I use Flonida again to remove the dark patches/ moles if not what should be used to remove the dark spots .
 
 
Answered by Dr. Sanjay Kumar Kanodia 17 minutes later
Brief Answer: Kindly follow the suggestions below Detailed Answer: Hi, Welcome again to the forum and thanks for your further queries. Flonida is a potentially irritant cream and a very careful application is required if at all applied any where on skin. If I were your treating doctor then would never recommended to use it again as it has already given you very severe redness an inflammation. It had caused hypersensitivity in yourself so please do not try to use it ever again. Our main concern is to come out of this problem of irritant dermatitis first. Ask your dermatologist take you out of this problem as per my suggestions. There are simple methods and creams which can give you relief in the part of dark patches without any side effects. Once you are out of the same you can ask the same from your treating dermatologist. If at all you require any further assistance in future you can ask a direct query on : bit.ly/drsanjaykanodia I hope these information's will help you. If you have further queries I will be happy to help or if not then can close the query and rate the answer. "Wish you good health" Regards, Dr Sanjay Kumar Kanodia MD (Dermatology)
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor